# SDR AALA202204133781

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 58,944 hours, 24,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL IN E AND E COMPARTMENT CEILING BETWEEN BS 312 AND BS 328 AT LBL 42. REPLACED INTERCOSTAL PER SRM 51-40-02.
